Sinarest New Strip Of 15 Tablets
Medical Description
Sinarest New tablet is used for temporary relief from cough, throat irritation, fever, sneezing & stuffed nose due to an allergy or cold. It is a combination medicine containing a combination of paracetamol, chlorpheniramine and phenylephrine as its active ingredients.
A few other medications containing similar composition are Wikoryl 10mg tablet, Febrex Plus tablet and New Coriminic P tablet. Sinarest New tablet works by the combined action of its components. Paracetamol reduces fever, pain and inflammation, chlorpheniramine is an anti-allergic medicine and phenylephrine helps to relieve nasal congestion or blockage.
Take Sinarest New tablet for the precise amount of time and dosage that your doctor has prescribed. With a glass of water, swallow it whole. You can take this medication with or without food. This medication may harm the liver or trigger allergic reactions if taken in excess of the recommended dosage.
Before beginning this medication, let the doctor know if you are pregnant, planning a pregnancy or nursing, as well as the full details of your medical history. Give the doctor a complete list of all the medications and dietary supplements you take.
Product Summary
Offer Price | ₹93.40 |
You Save | ₹16.48 (15% on MRP) |
Contains | Chlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg) |
Uses | Common cold and cough |
Side effects | Headache, dizziness, nausea, fear feeling, anxiety |
Therapy | COUGH COLD PREPARATION |
Uses of SINAREST NEW STRIP OF 15 TABLETS
Contraindications of SINAREST NEW STRIP OF 15 TABLETS
- If you are allergic to this medicine or any of its ingredients.
- If you are suffering from high blood pressure.
Side effects of SINAREST NEW STRIP OF 15 TABLETS
- Rapid heartbeat
- Headache
- Dizziness
- Nausea
- Fear feeling
- Anxiety
- Restlessness
Precautions and Warnings of SINAREST NEW STRIP OF 15 TABLETS
Pregnancy
Breast Feeding
Driving
Alcohol
Other General Warnings
- You experience any skin rashes & allergic symptoms after taking Sinarest, discontinue and consult a doctor.
- You are already taking any other medicines containing paracetamol.
- You have pre-existing medical conditions such as liver or kidney diseases, diabetes, thyroid, hypertension, increase pressure inside the eyes (glaucoma) or any kind of heart-related problem etc.
Directions for Use of SINAREST NEW STRIP OF 15 TABLETS
- Take the Sinarest New tablet as directed by your doctor.
- Swallow it as a whole with a glass of water, do not cut, break or chew the medicine.
- It can be taken with or without food.
Storage and disposal of SINAREST NEW STRIP OF 15 TABLETS
- Store Sinarest below 30⁰C
- Keep it in a dark and dry place
Quick Tips of SINAREST NEW STRIP OF 15 TABLETS
- Sinarest New tablet is used to treat coughs and colds. It is used to relieve coughing, throat irritation, fever, sneezing and nasal stuffiness caused by an allergy or cold.
- Take the Sinarest New tablet for the precise amount of time and dosage that your doctor has prescribed. You can take this medication with or without food. Never exceed the recommended dose.
- If you are pregnant, planning a pregnancy or nursing, let your doctor know before taking this medication. Also, let them know about your complete medical history. Children under the age of two should not use the Sinarest New tablet....
- Inform your doctor if you have any pre-existing medical conditions, such as liver or kidney disease, diabetes, thyroid disease, hypertension, increased pressure inside the eyes (glaucoma) or any type of heart problem, among others....
- After taking Sinarest New tablet, some people may experience dizziness or nausea. These symptoms, however, are usually mild and go away on their own. Consult your doctor if these side effects persist or worsen over time....
Dosage of SINAREST NEW STRIP OF 15 TABLETS
Overdose
Missed a Dose
Mode of Action of SINAREST NEW STRIP OF 15 TABLETS
How Does It Work?
- Sinarest New tablet works by the combined action of its components. It has anti-allergic, antipyretic and decongestant properties.
- Paracetamol inhibits the synthesis of prostaglandins (responsible for pain and inflammation) and also acts on heat-regulating centres that reduce body heat (antipyretic effect).
- Chlorpheniramine is an anti-allergic agent. It helps in relieving symptoms of allergy. It works by blocking the release of a specific natural substance, histamine, which is responsible for allergic symptoms. Histamine is produced when the body detects any foreign substance....
- Phenylephrine is a nasal decongestant. It works by reducing the swelling of blood vessels of nasal passage by constricting the blood vessels and thereby relieving nasal congestion or blockage and also increasing the drainage of the sinus cavity....
Interactions of SINAREST NEW STRIP OF 15 TABLETS
Interactions with other medicines
- Certain medicines can interfere with the action of Sinarest New tablet if, taken at the same time.
- Always inform your doctor about all the medicine you are taking, including all prescribed or non-prescribed herbal medicines, dietary supplements, and other treatments you are taking for any disorder. ...
- In particular, if you are taking medicines for brain and heart-related disorders, medicines used to relax the airways (beta-adrenergic agents), anti-hypertensives such as reserpine, methyldopa etc.
Content Details
Dr. Nikita Toshi
BDS (Bachelor of Dental Surgery)
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Can I take Sinarest Tablet if I have high blood pressure?
Q: What is the best time to take Sinarest?
Q: What is the use of Sinarest Tablet?
Q: Can Sinarest be taken while breastfeeding?
Q: Does Sinarest Tablet cause sleepiness?
Q: Can I take the Sinarest for a blocked nose?
Q: Can Sinarest Tablet be taken for long term use?
Q: Is Sinarest good for cough?
Q: What is the composition of Sinarest?
Q: Is Sinarest an antibiotic?
Q: Sinarest tablet vs Febrex plus tablet, are they the same?
Q: Sinarest vs Allegra, are they the same?
Q: Sinarest tablet vs cetirizine, which one I should use for the common cold?
References
Other Products from this Brand
- SINAREST BOTTLE OF 75ML SYRUP
- SINAREST PAED DROPS 15ML
- SINAREST AF NEW BOTTLE OF 15ML DROPS
- SINAREST AF NEW BOTTLE OF 75ML SYRUP
- SINAREST PLUS BOTTLE OF 75ML SUSPENSION
- SINAREST NEW 0.5% ADULT BOTTLE OF 10ML NASAL SPRAY
- SINAREST LEVO NEW STRIP OF 10 TABLETS
- SINAREST PD NASAL DROPS 10ML
- SINAREST BOTTLE OF 10ML NASAL SPRAY